# SDR UIEA2020082401853

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,109 hours, 18,159 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT TWO START ATTEMPTS PERFORMED FIM TASK 49-11 FAULT TREE 991. FOUND NO FAULT AT THIS TIME. PERFORMED REPETITIVE SUCCESSFUL RUN AND SHUTDOWN PROCEDURES IAW AMM 49-11-00. NOTIFIED MCC
